MAUDE Adverse Event Report: COVIDIEN SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 264929
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had air leakage at the probe junction and the pipe used to seal the probe junction.Status of patient outcome was unknown.
 
Additional Manufacturer Narrative
The device history record file was reviewed indicating that product was released meeting all quality standard requirements.One unused sample was received for evaluation.The sample received was tested in order to determine the root cause; however, there were no issues found.The reported issue could not be confirmed.A root cause could not be determined.A corrective action is not deemed necessary at this time.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
SALEM SUMP
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 1113 cuidad
tijuana,na 22444
MX  22444
MDR Report Key6969756
Report Number9612030-2017-05217
Device Sequence Number13469586
Product Code KNT
UDI-Device Identifier10884521067196
UDI-Public10884521067196
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number264929
Device Catalogue Number264929
Device Lot Number515308664X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2017
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1